Reconstruction of the Discontinuity Line of a Piecewise-Constant Coefficient in the Two-Dimensional Internal Initial–Boundary Value Problem for the Homogeneous Heat Equationстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 29 февраля 2016 г.

Работа с статьей


[1] Golovina S. G., Razborov A. G. Reconstruction of the discontinuity line of a piecewise-constant coefficient in the two-dimensional internal initial–boundary value problem for the homogeneous heat equation // Computational Mathematics and Modeling. — 2014. — Vol. 25, no. 1. — P. 49–56. We investigate the reconstruction of the discontinuity line of a piecewise-constant coefficient in the two-dimension internal initial–boundary value problem for the one-dimensional heat equation. Supplementary data include the direct problem solution, which is known for finitely many boundary points at all times. The results of computer experiments reported in the article show that the inverse problem is well-conditioned in this setting. The direct problem has been reduced to the boundary-value problem for the Helmholtz equation and its solution was expressed in terms of potentials. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть